Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hypothyroidism, fluctuating levels. Taking medication. TSH test done. Treatment?

i just had a thryoid panel completed on Monday... the doctor called today to refer me to an endocrinologist because my TSH is 0.02. I have hypothroidism since I was 13 and now I am 47... been on thryoid meds many years. Just recently I can t seem to get my levels normal it is either high or low. My med doctor has changed my leveothroid many times in the past two years. currently taking 125 mcg twice a day Just want to know if it is serious before i panic
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM,
you need not panic. it is not serious.
but low tsh on treatment indicates overtreatment.
if it is fluctuating badly, you really need to see an endocrinologist. do you have thyroiditis ? are u regular with your treatment? need detailed history to recommend.
but better see your endocrino

take care and pl. keep me posted on the progress.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor